MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS INC. CORVOCET.COAXIAL BUNDLE..18G.20.0 CM.COAX BUNDLE.14.5 CM.; GASTROENTEROLOGY-UROLOGY BIOPSY INSTRUMENT

MERIT MEDICAL SYSTEMS INC. CORVOCET.COAXIAL BUNDLE..18G.20.0 CM.COAX BUNDLE.14.5 CM.; GASTROENTEROLOGY-UROLOGY BIOPSY INSTRUMENT
Catalog Number CORCA1820B/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges that during a biopsy procedure, the outer cylinder of a coaxial introducer detached within the patient.The foreign body was successfully removed by extending the puncture site.No other complications to report.
 
Additional Manufacturer Narrative
The suspect device was returned for evaluation.The complaint was confirmed and the root cause is attributed to clinical use.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.

Brand Name
CORVOCET.COAXIAL BUNDLE..18G.20.0 CM.COAX BUNDLE.14.5 CM.
Common Device Name
GASTROENTEROLOGY-UROLOGY BIOPSY INSTRUMENT
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS INC.
1600 merit parkway
south jordan UT 84095
MDR Report Key11373578
Report Number1721504-2021-00009
Device Sequence Number16828555
Product Code KNW
UDI-Device Identifier00884450316641
UDI-Public884450316641
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K180450
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/27/2023
Device Catalogue NumberCORCA1820B/A
Device Lot NumberH1807721
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/23/2021
Initial Date Received by Manufacturer 02/01/2021
Supplement Date Received by Manufacturer05/21/2021
Initial Report FDA Received Date02/24/2021
Supplement Report FDA Received Date06/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;